# SDR ORJA98291

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53183
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Rows 21-25
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN SJC, EMERGENCY LIGHTS ROWS 21-25 INOPERATIVE.  REPLACED BATTERY PACK AT LEFT REAR EXIT DOOR, OPS CHECK GOOD.  (M)
